# SDR CALA2024052701595

- Difficulty date: May 23, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 125,672 hours, 19,473 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 849704
- Part serial: 634
- Condition: Faulted
- Location: Cargo Door
- Part time: 673 hours, 101 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

MULTIPLE EICAS EMEG DOOR CARGO DOORS AND ENTRY DOORS. PRESSURIZATION WAS ERRATIC DURING THIS HISTORY ON PSEU UNIT, ASSY, PRO OFF 76-3260-9-0005 0634 ON 76-3260-9-0005 1064 UNIT, ASSY, PRO OFF 76-3260-9-0005 0634 ON 0000 FOUND PSEU S/N = 0634 FAULTED FOR SAME DISCREPANCY ON PREVIOUS AIRCRAFT. REMOVED AND REPLACED PSEU (M162) PER AMM 32-09-04/401. OPS CHECK GOOD. REF LOGPAGE 8049281 FOR PRESSURIZATION ERRACTIC SIGN OFF. PARTS USED: 76-3260-9-0005,
